# SDR VTZA98198

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 8661D
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 6568 - IAD-SCE - DURING TAKEOFF CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO FLAPS STUCK AT 35 DEGREES.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FLAP SELECTOR VALVE AND PERFORMED MAINTENANCE ACCEPTANCE FLIGHT.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
